# SDR HNAA2011021500012

- Difficulty date: February 3, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 54,996 hours, 61,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT ROW 1.  R & R MARKER AS REQUIRED, OPS CHECKED.
